# SDR DALA13067300603

- Difficulty date: December 6, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 89,502 hours, 45,293 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND NUMEROUS BURN MARKS ON LT SKIN FROM RADOME TO NOSE GEAR AFT DOOR BELOW LAP JOINT.  ALL BURNISHED MARKS WITHIN SERVICABLE LIMITS IAW SRM 53-00-00. FOUND 2 SOLID RIVETS BURNED BEYOND LIMITS, 3 INCHES ABOVE STRINGER 26L AT STATION 215.25 AND STATION 239.  REPLACED BOTH SOLID RIVETS IAW SRM 53-00-01.
